Dialysis:Measures to Relieve Night Twitches and Numbness in Feet2014-04-14 01:26
Recently we receive an email that some dialysis patients suffer from night twiches and numbness in feet.What should we do for night twiches and numbness in feet in dialysis?Follow our descriptions and find the answers.
If you have any questions about dialysis or other kidney problems,click online doctors.
The Brief Introduction of night twiches and numbness in the feet in dialysis
Dialysis is a replacement treatment for kidney,which helps our body remove wastes and toxins out of the body in the form of urine.Dialysis has good functions of removing parts of uselesss substances.Some wastes and toxins in the big size will deposit in our body.Therefore those toxic substances in the big sizes will circulate with our bood thus leading to night twiches and numbness in the feet.Without timely and effectively treatment,kidney functions keep losing thus influencing life quality badly.
Shijiazhuang Hetaiheng Hospital has focused on treating kidney disease based on Chinese medicines for many years.Chinese Medicines are processed specially thus making our body absorb Chinese medicines better.The activated Chinese medicines in Micro-Chinese Medicines Osmotherapy treats kidney damage from root perspective and recovers renal functions increasingly and gradually.Meanwhile Chinese medicines remove stasis out of our body with fewer side effects.
In order to create better environment for kidney,we need to remove wastes and toxins as soon as possible.Blood Purification includes plasma exchange,immune absorption,hemodialysis,hemofiltration and hemoperfution,which help our body remove different sizes toxins completely.Therefore kidney can be recovered gradully.
If you are interested in our therapies or have any other questions about kidney disease,email to email@example.com with patient’s information and our experts will give you a reply with specific guidance.
- Pre: Dialysis:Treatment for Low Grade Fever and Heavy Breathing
- Next: Does Dialysis Treatment Cause Short-term Memory Loss?